Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:
Cold & Flu Symptoms
Rheumatic Pain & Non-Serious Arthritic Pain.
Product Type: Tablets
Person: Adult, Infant
Warnings: Always read the label. Follow the directions for use. Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available. Do not take: if the blister foil is broken on first opening. If you are aged 65 years or older. If you suffer asthma if you are pregnant. If you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure. With any other products containing Paracetamol or Ibuprofen or other antiinflammatory medicines. If you are allergic to Paracetamol, Ibuprofen, Aspirin or other antiinflammatory medicines or other medicines for pain relief. If you have an allergic reaction stop taking and see your doctor immediately. Do not exceed the recommended dose. Excessive use can be harmful.
Instructions: Before use - seek medical advice if your are taking other medicines, or suffer diabetes
Storage & Disposal: Store below 30 Degrees Celsius
Dosage: Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years). Take with water